# SDR SWAA2022022826599

- Difficulty date: December 5, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLANGE AT EGPR CUTOUT FWD EDGE; BS 226 WL 178-180; BETWEEN DOOR HINGES. / REPAIRED FLANGE PER ATS ER 18-05852 REV IR AND SWA EA 1-753-33847 REV IR
